# SDR IXXA06SMN406S

- Difficulty date: November 17, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Zone 600
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RIGHT CENTER TANK NUMBER 505 G ACCESS DOOR CORRODED.  REMOVED FASTENERS AS NEEDED TO REMOVE CORROSION.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-2-1 FIGURE 43, DC8 SRM 51-1-21, DC8 SRM 51-1-8 PAGE 17-18, DC8 SRM 51-1-25 FIGURE 1 PAGE 2, DC8 SRM 51-1-1 PAGE 1, 13, 17, DC8 SRM 51-1-12 PAGE 7-25, DC8 SRM 51-1-25 PAGE 1, 3, 5, 6 AND 7, DC8 SRM 51-1-11, DC8 SRM 51-3-0 AND DC8 SRM 51-3-1.
